See Alike in...

Alike App

Browser

moose2396

229d

I feel like citalopram has dulled a lot of feeling, both positive and negative. I also feel like it's disconnected my bodies ability to notify me of my physiological reactions to certain things.

Top reply
    • moose2396

      220d

      I think my issue is that I've taken citalopram for far too long (10 years). My psychologist has said it's usually for going through certain periods and shouldn't be taken for longer than 2 but my GPs have never really said anything about getting off other than it being up to me. I'm hoping once personal things settle down that I can try to get off them to see how it affects me.

    • moose2396

      220d

      I think my issue is that I've taken citalopram for far too long (10 years). My psychologist has said it's usually for going through certain periods and shouldn't be taken for longer than 2 but my GPs have never really said anything about getting off other than it being up to me. I'm hoping once personal things settle down that I can try to get off them to see how it affects me.

    • SankofaMarist75

      229d

      My best depression cocktail was Abilify and Buspar.

    • SankofaMarist75

      229d

      Is that positive?

    • Tortie8

      229d

      Moved from Citalopram to Fluoxetine now after about 12 years. Fluoxetine seems better but have to take it in the morning as it disturbs sleep.

    • Halcon

      229d

      That could definitely happen. When I was on Citalopram I felt fine, but one day my uncle told me he was concerned about me because I was sitting on the couch looking like a zombie. But I was also on several other meds, but I felt fine but my uncle could definitely tell I wasn't my usual self. Worst part of Citalopram was coming off of it. My doctor told me to just stop it the same way since I didn't feel depressed at all. A few days later I was watching TV having a good time and out of nowhere I started crying for no reason at all. My doctor said I started to cry because I was still depressed, but no, I was at home watching TV and enjoying prime time TV when suddenly I started crying but at the same time I didn't feel sad at all. I felt confused because that had never happened to me before and hasn't happened since I was on Citalopram. My doctor msfe me wean from it for a while, but even while weaning off of Citalopram I still found myself crying when I wasn't sad or had intense emotions of any kind. One time I started crying while my mom and I were driving on the freeway. We. Both looked at each other confused. But I only stopped Citalopram for good when I couldn't get my refill despite me trying and paying out of pocket money to get a refill because it sorta felt like the carrying was just some sort of allergy reaction in that my eyes waterd way too much for it too be allergies. When I finally saw my doctor who told me to just avoid it and it if was out of my system then he wouldn't give it back to me unless I explained why I thought I still wanted it. I told him I hate citilopram so he said to not take it any more because it was already out of my system and that was it. But my friend who was taking it for IBS stomach issues got ED from citilopram while luckily didn't have that problem.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion